# SDR A6WA201745019

- Difficulty date: May 16, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7838
- Aircraft time: 32,454 hours, 31,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING ROW 9 AND AFT NOT ILLUMINATING. R&R NR 4 EMERGENCY LIGHT INVERTER IAW AMM 33-51. OPS CHECK GOOD AT THIS TIME.
